MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PRESSURE OUTPUT CABLE- PHILIPS; DIRECTLINK - CABLES

INTEGRA LIFESCIENCES MANSFIELD PRESSURE OUTPUT CABLE- PHILIPS; DIRECTLINK - CABLES
Catalog Number 826881
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2025-00198.A facility reported a cerelink sensor (id: 826851) was placed on (b)(6) 2025, connected to a philips monitor cable (id: 826881).The patient experienced a traumatic brain injury (tbi), who also had a drain and was intubated.The bedside nurse reported that the monitor stopped working when she laid a blanket over the patient.The patient had not been transported and was in a phenobarbital-induced coma.The account manager stated: "i asked the nurse to show me the trend screen, i didn't see the 'line' that typically indicates an esd shock, which i was instructed to look for.The nurse turned off the monitor and disconnected it from the patient for 30 minutes, then attempted to reconnect it, but was unsuccessful.The reference lead was attached.The nurse also tried swapping out the entire monitor and cord, but the sensor still did not work." it was also noted that "the nurse was very clear that this could have caused an injury if the sensor had not been in place for so long." due to the issue, the sensor was removed.Additional information: implant location: "parenchymal." hospital location of implant: "operating room (or)." cerelink monitor serial number: "unknown: one of our loaners for a trial." was a movement assistance device used? if yes, please specify.: "no ¿ a blanket was placed on the patient." did the patient receive an mri or ct scan before the failure occurred? "unknown." what was the mean icp before the ¿event¿? icp value: "unknown." what was the icp waveform quality before the ¿event¿? "good." what is the current mean icp? "unknown." what is the icp waveform quality after the ¿event¿? "good." when the failure occurred, was the cerelink monitor plugged into the wall? "yes." when the failure occurred, was the cerelink monitor connected to a patient monitor? "yes." make: "phillips." does the icp value on cerelink match the icp value on the patient monitor? "unknown." when the failure occurred, where was the cerelink monitor positioned? "iv pole." list all devices being used close to the cerelink monitor: "evd, ventilator." other devices implanted in the head? (shunt, evd, subdural drain).If yes, specify: "evd." were bipolar or monopolar forceps used while the sensor was plugged in? "no." provide a description of any unusual events or issues that occurred during the implantation or during the patient care: "blanket was laid on the patient and touched the connection." describe the quality of the insertion: "good.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h6, h8, h11.The pressure output cable (826881) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
PRESSURE OUTPUT CABLE- PHILIPS
Common Device Name
DIRECTLINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22608267
Report Number3013886523-2025-00199
Device Sequence Number20198201
Product Code GWM
UDI-Device Identifier10381780520726
UDI-Public10381780520726
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK CABLE (ID 826845); CERELINK ICP MONITOR POOL (ID 82680P); EXTERNAL VENTRICULAR DRAIN (EVD); VENTILATOR
Patient SexUnknown